# SDR 97ZZZX103

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105064
- Condition: Defective
- Location: Gas Prod
- Part time: 1,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY DUE SB LT101-72-10-0150.  REQUIRES DISASSEMBLY AND INSPECTION OF THE ROTOR BROACH SLOTS FOR POSSIBLE CRACKS IN THE DISC/TENON AREA.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 4926.5.
